MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR403912
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #:(b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, during an endovascular embolization, an enterprise2 4mmx39mm intracranial stent (encr403912, 8697636) was placed at the target position and started to release, but distal markers of the stent were converged which could not be opened.The physician only retracted the stent and switched to a new one to complete the surgery.The microcatheter was not replaced.No patient injury was reported.Additional event information was received on 07-jan-2025 indicated that the temperature indicator label on the inner pouch was checked and found to be within acceptable criteria.There was no resistance during advancement of the device.The stent did not appear damaged.The incomplete expansion did not result in stent migration or embolization of the stent.There was no blood flow restriction.The procedure was prolonged by 5 minutes due to the event, the delay was not clinically significant.A non-sterile enterprise2 4mmx39mm intracranial stent was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the stent component was already detached from the delivery system.No damages were observed on either of the returned components.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The customer complaint regarding stent marker bands not being not fully opened was not confirmed since the stent was noted as already expanding on both ends and no damages were found during the inspection.It is possible that the marker bands may have converged together but opposed to the vessel wall during the procedure.Although no product defect was identified, there may have been other factors that contributed to the failure encountered during the procedure that could not be replicated in the laboratory setting.The stent detachment was not originally reported; the exact time of occurrence cannot be determined, therefore, this is not considered related to the issue reported.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ do not partially deploy the stent from the introducer.¿ maintain adequate stent length (approximately 5 mm) on each side of the aneurysm neck to ensure appropriate neck coverage.¿ select a stent length that is at least 10 mm longer than the aneurysm neck to maintain a minimum of 5 mm on either side of the aneurysm neck.A large differential in diameter between the proximal and distal segments of the parent vessel may increase the risk of stent migration.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by the field, during an endovascular embolization, an enterprise2 4mmx39mm intracranial stent (encr403912, 8697636) was placed at the target position and started to release, but distal markers of the stent were converged which could not be opened.The physician only retracted the stent and switched to a new one to complete the surgery.The microcatheter was not replaced.No patient injury was reported.Additional event information was received on 07-jan-2025 indicated that the temperature indicator label on the inner pouch was checked and found to be within acceptable criteria.There was no resistance during advancement of the device.The stent did not appear damaged.The incomplete expansion did not result in stent migration or embolization of the stent.There was no blood flow restriction.The procedure was prolonged by 5 minutes due to the event, the delay was not clinically significant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21103433
Report Number3008114965-2025-00032
Device Sequence Number20990001
Product Code NJE
UDI-Device Identifier10886704075394
UDI-Public(01)10886704075394(17)261228(10)8697636
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR403912
Device Lot Number8697636
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown